return to home page



Pharmacy Expert  

  



Pharmacy Expert Q&A's
Name: charisse

Question:
I am taking biest 1.25 With testosterone. I wanted to know if a sublingual could cause stomach problems.

Thanks
Charisse

Answer:
Dear Charisse:

I do beieve you and I talked about this on the phone? A sublingual tablet usually does not cause stomach problems at all.

Thanks,
Pete Hueseman, R.Ph., P.D.
10 years Power Surge Pharmaceutical Consultant
Ph. 1.800.728.0288 or 314.727.8787
Fax. 1.800.458.9182 or 314.727.2830
E.mail Pete Hueseman
Read more about Bioidentical Hormones
Bellevue Pharmacy Patient Empowerment Program
Read Pete's last guest transcript

Information provided by Pete Hueseman, R.Ph, PD, and the Bellevue Pharmacy Solutions staff of pharmacists is not intended as a substitute for a visit to and examination by your own personal health care practitioner.
Please read our disclaimer.

Return to Pharmacy Expert's Archive